The heat flux and the estimate of the coefficient of helium liberation
Doklady Akademii Nauk, Tome 212 (1973) no. 4, pp. 854-855
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_4_a20,
author = {Yu. P. Bulashevich},
title = {The heat flux and the estimate of the coefficient of helium liberation},
journal = {Doklady Akademii Nauk},
pages = {854--855},
year = {1973},
volume = {212},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_4_a20/}
}
Yu. P. Bulashevich. The heat flux and the estimate of the coefficient of helium liberation. Doklady Akademii Nauk, Tome 212 (1973) no. 4, pp. 854-855. http://geodesic.mathdoc.fr/item/DAN_1973_212_4_a20/